Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Help confused


[De...]

Recommended Posts

Hi,

I have a question I don't know what to do. Im tapering k. I had qnxiety but not unmqneable. On Aug 17 my dr. Lowered my gabap by 300 mg. I couldn't go the bathroom, sorry. She was asking me how I was so I had to say something. She never believes a thing I say and says I never heard thar before. So she lowered my g. Ugh. The anxiety is terrible. I could take it if I knew it was going to stop. Im thinking naybe I should updose, im panicky all the time. I don't want to kindle myself worse than I already am. I know this is complicated, im just scared. Any thoughts would be appreciated.

Link to comment
Share on other sites

I don't understand why your doctor doesn't taper your gabapentin? Do you have enough to do your own taper? Maybe cut 100 mgs every week until you have reduced that 300? I'm on 100 mgs every day and 100 mgs as needed. That's considered a low dose but I still plan to taper it when I'm ready to get off of it.
Link to comment
Share on other sites

Hi sir,

I was on 900. She said 300 was the standard drop. I talked to her a couple weeks ago, i told her my sx. And she said it sounds like a medical condition. I just give up with her. Ive made it so far and my stomach does feel better. I just can't take my brain. Its telling me scary things wnd memories of the past when I came of the drug wromg. A very dark time. That was in 2016. Ugh. Now I feel like ihavent made progress and I know i have.

Link to comment
Share on other sites

Ugh. Doctors. I'll say no more about that. I personally wouldn't want to drop 300mgs at once. I have 100mg pills. I would want to lower by no more than 100 at a time to avoid anxiety and withdrawals. 
Link to comment
Share on other sites

Haha! I totally get it. Thats weird now is I feel a lot better. Im not getting in my head. I think sitting alone makes it worse.  Not sure anymore. I would def go slow and wait till your stable from the benzo. I think I'll make it. See what tomorrow brings. I always feel better at night though.  :sick:
Link to comment
Share on other sites

Oh man, D, you're still suffering from that drop in Aug ? Can your doc reinstate your gabapentin rather than updosing? My idiot doc put me on 1200 mg and I don't know how I'm going to get off of such a high dose.
Link to comment
Share on other sites

Hi jwl, its awful. If it would just have an end in sight I'd be fine. It the not knowing thats makes me more anxious. I think you will be ok. The drs cut way to much. She said 300 is standard and my sx sound like a medical issue. Im almost burst into tears. She drives me crazy. I know she would up it if I asked her. I just feel like i went through this for nothing. Im still on 600. I feel OK now. Its just i keep dwelling on the past of how this whole thing started. It was so scary. I keep thinking was I like this have I improved. I cant remember.  I have bad anxiety anyway, so its a mix I guess. Sorry for the novel. You will be fine. Just focus on the benzo. I don't understand why I'm so sensitive now. I don't remember ever having these problems. Its weird. You will be fine if you go slow.
Link to comment
Share on other sites

×
×
  • Create New...